# SDR DHL2002715002

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION SYSTEM WILL NOT TEST.  TROUBLESHOT SYSTEM, REMOVED AND REPLACED APU FIRE DETECT OPERATING POWER SUPPLY.  OPERATIONAL CHECK OF SYSTEM GOOD MM REF 26-15-00.
